Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had inflammation, tingling in the feet. High BP. Pain near the liver. Suggestions?

Dear Sir/Madam ir/Madam, I m 55yrs old. Height 5 6 , weight 85kg. About six months ago, i had an inflammation and tingling and foot portion in my left leg with hight BP 180/120 (now BP under control with medicine) thereafter tingling in right leg also sometime light pain left of liver . Cause? Sugar Fasting-88 PP-100 (e-mail - ..
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
its imperative you visit your physician for what you consider the liver might not actually be a liver region. With hypertension, some patients evolving towards some kind of heart failure might have some liver distension and pain, but with a well controlled BP, its worth controlling. In your case, it shall be very unlikely, but you juts need to control. However, a proper clinical examination, an abdominal ultrasound and liver function tests could help detect whether you really got a liver abnormality or not, or detect something else if it really does exists. Depending on the clinical evaluation of the physician, other causes of referred pain, which might not actually be coming from the liver or region described shall be excluded.
Propose you meet your internist for a proper evaluation.,
Thanks and hope this helps,
Luchuo, MD
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor